# SDR FDEA201112235436

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,062 hours, 22,824 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 143N6901
- Condition: Gouged
- Location: Door
- Part time: 52,062 hours, 22,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC BAY DOOR 119BL EXTERNAL SKIN HAS DAMAGE AROUND EXTERIOR HANDLE CUTOUT MEC DOOR HANDLE AND EXTERIOR SKIN REPLACED.
